Hi, my doctor has prescribed Kojivit Gel for acne (to be used every night). I regularly wash my face using mild soaps. I am also taking Diane 35 for PCOS. However, the acne has not reduced. What could be the problem? Are there any other remedies for the acne?
Welcome to HCM.
Understanding your concern. As per your query you have acne on face which are very common in your age group and occurs due to onset of puberty, hormonal changes and when clogged pores of sebaceous gland filled with sebum ,dead skin and bacteria get infected. Main reason...
I m a boy, age 20, was suggested azee 500 by a skin doctor for my acne problem. he asked me to take 1 tablet early in the morning without eating anything. 1 tablet each for 3 days a week. it cured my acne problem for sometime. but again i have started getting acne problem and that too very aggressively. kindly help me about it. what should i do to resolve this skin problem forever......
Thanks for writing your query to us.
As your doctor has told to take Azee ,kindly continue the same for few more days.
Maintain good hygiene , keep your face clean. Cetaphil face wash will help to keep your acne in control. Use sunscreen while going out of house. Eat healthy balanced diet....
I am 27 years old. Since 19, I am having acne problems. I have consulted so many dermatologist and was under medication of Doxy 1 and Clindamycin for nearly 4 to 5years. Another Doctor prescribed me Amoxycyllin Clavanate and Benzoyl Peroxide for topical application. But as soon as I stop medication, acne reappears again. Why does acne reoccur? What are the ways to avoid it? I am Married and may get pregnant. So can anyone suggest a safe medication for my acne problem.
Hi. Acne is a chronic problem and may run for years and decades in certain individuals.
Acne is not necessarily confined to teens and can persist into third or fourth decade specially in females.
Acne in females could be hormonal. I would advice that you consult a dermatologist if your acne is...
I have been suffering from acne problem since I was 16, I have seen many dermatoligist regarding the same but nothing really worked. Right now I am on zevit and cod liver tablets suggested by a family doctor friend. My query is what is the maximum dosage of these I can have, and are there any suggestions?
These are supplements. Not required in a healthy person , who takes balanced diet. However , to answer your query , Zevit is given once a day. And Cod liver Oil can be taken 2-3 capsules a day. They are not going to help you with acne problems. Write to us in detail about your acne...
Hi I was on Oratane for my acne but was on the treatment on and off because my parents always were delayed in buying me the tablets on time. However my acne has seemed to clear up. I don t if is only temporary but is there anafforadable product range I can use to keep the acne away and also clear up the many marks that have remained on my face. I have found that exfoliac had worked well with my sensitive skin at the time, but now my skin is oily and has lots of marks.
Hi my question is about acne and how it can be effected by hormones. I am concerned about my acne and blemishes they darken and lighten day to day. What could be causing this? I believe it is my hormones because I am 30 years old and my acne is pretty bad, its about 3-5 new pimples a day. I have battled it since high school but I think my acne wasn't as bad as it is now, it only cleared up during my first pregnancy. I also have other symptom that make me think its hormones such as spotting after my period should have stopped. Am I right?
Welcome to HCM.
Understanding your concern. As per your query you have acne on face due to irregular periods/ hormonal disturbance which are very common in your age group and occurs due to onset of puberty, hormonal changes and when clogged pores of sebaceous gland filled with sebum...
Dr; I have acne in my face . One Dr. gave me aldactone. I used it 2 weeks. But the acne is not cure. So i went to another Dr. He told me the type of acne in my face cant cure by using cream and he lazer it. after that gave me glyco- A. Pl tell me is it a fast reaction cream for acne ;Thanks shani
Welcome to HCM.
Understanding your concern. As per your query acne on face which could be due to when clogged pores of sebaceous gland filled with sebum ,dead skin and bacteria get infected. You are taking medicine but not get benefited. Glyco - a cream is rich in glycolic acid which is...
Hello Doctor!!! i am 23yrs old... suffering with acne since 5-6 yrs.. and the acne was on face ,arms, chest and on back neck.Last year in june i consulted dermatologist ,and she prescribed ISOTRETINOIN CAPSULES( TUFACNE,TRETIVA,ACUTRET) and some face creams like BREVOXYL, DEMELON,DEPIWHITE,MELATITE FORTE, KOZIMAX and face wash EPISOFT.this treatment duration was almost 7 months and it gave better results. till 6 months i had a clear skin with good complexion,but from past 2 months again i observed acne,it was only on my face, the skin texture is very rough,and uneven complexion. again i consulted my doctor she prescribed me NADOXIN and SUPATRET 0.04 creams. am using it since from 1 month but there is no result , and found that acne got increased. got fedup with this acne,and making me feel shy to mingle with the people outside.lacking the confidence .every time the acne occurs i can t go and consult doctor, so please please doctor suggest some thing,i need a clear,flawless and beautiful skin.
Welcome to HCM.
Acne may be due to pcos also if you have pcos then you need to treat that first or else any treatment for acne it will no cure.Get a hormonal test, thyroid test done.Along with that have healthy and nutritious food.Wash your face regularly atleast three to four...
I have acne problem since almost three years...i have tried many ointments and medicines..my present doctor have given me the following prescription: Benzer 2.5 gel Arizol 500(tablet...3 days a week ) Nioclean gel Tretin gel KLM klin facewash
should i continue this or not??
After reading your query I reassure you fully that you have been provided with one of the best treatment for acne. Acne or pimples are youth related problem and is not a disease per say. I can understand your concern of acne or pimples. You have not mentioned your age, sex and marital status....
. Firstly, I m a 46 yr. old female whose been under an extreme amount of stress lately and having some trouble sleeping the entire night, often waking in a sweat. I’m having hunger pains more often than usually lately and a sweet tooth I can’t seem to curb. I then become very lethargic after I eat no matter the amount of food, i.e. full meal or snack, and most of the time I have to take a nap or I find myself nodding off at work. I ve been also experiencing breakouts of acne about twice a month. I have a history of a hyperthyroid and my family has a history of diabetes, but my blood sugar seems to test normal. Could this be the onset of menopause or possibly Type II Diabetes?
I am currently 6 days overdue on my menstrual. I have had cramping, sore nipples, lower back pain, few headaches, feeling a little nauseas, acne breakout, urinate a little more, fatigue more during the day, but sometimes restless nights. My cycle is usually every 37/38 days, should u take a pregnancy test or wait longer to test?
My 15 year old son is currently taking Doxylin 100 twice a day for treatment of acne as requested by his skin specialist but has just played sport for 1 1/2 hours and the sweat on his face is stinging more than usual. He has been cleansing his skin twice a day with Cetaphil skin care lotion for oily skin then applying Epiduo Gel 0.1-2.5%, 30g (Adapalene/Benxoyl Peroxide) once at night. Can you please tell me if any of these have side effects of stinging on the face and if so, which one to stop using? Thank you for your time. Much appreciated. Trish
I am currently taking spironolactone for my acne. I take two 25mg tablets both in the morning and at night, totaling 100mg per day. I know a side effect is that it increases the estrogen in the body. My mother passed away from ovarian cancer and my aunt from breast cancer. I realize that an increase of estrogen in the body can increase the risk for certain types of cancers. Should I stop taking the medication?
I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...
I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...